| Model Number |
BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff repair on the right shoulder the end of the anchor broke off in the patient's shoulder and could not be caught by the return wire.The part remained in the patient.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Visual inspection identified that the swivelock screw and swivelock closed tip eyelet of the bio-comp swivelock c, cld 5.5x19.1mm were not returned for investigation.No damages were noted on the driver swivelock.Functional testing was not performed due to the damage/missing components in the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.